SOME RESULTS ON SYMMETRIC BI-(sigma, tau)- DERIVATIONS IN NEAR-RINGS


Creative Commons License

ÖZTÜRK M. A. , Yazarli H.

MISKOLC MATHEMATICAL NOTES, vol.11, no.2, pp.169-173, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.18514/mmn.2010.240
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.169-173

Abstract

The aim of this paper is to investigate certain results on 3-prime near-rings and generalize these results on near-rings to semi-group ideals of 3-prime near-rings.